Continued fractions with sequences of partial quotients over the field of Laurent series

Volume 136 / 2009

Xue Hai Hu, Jun Wu Acta Arithmetica 136 (2009), 201-211 MSC: 11K55, 11K16, 28A80. DOI: 10.4064/aa136-3-1

Authors

  • Xue Hai HuDepartment of Mathematics
    Huazhong Agricultural University
    Wuhan, Hubei, 430070, P.R. China
    e-mail
  • Jun WuDepartment of Mathematics
    Huazhong University of Science and Technology
    Wuhan, Hubei, 430074, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image